# SDR SCNA20220523056

- Difficulty date: May 10, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 48,737 hours, 21,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  DAMAGE FOUND ON STRINGER 23L AT STA 727A.  RESOLUTION:  REPAIRED STRINGER @ STA 727A 23L IAW B737 SRM 53-00-03-2R-1  REV 75 THIS IS A CATEGORTY "A". NO FURHTER INSPECTIONS.
